Department of Mathematics
 Search | Help | Login | pdf version | printable version

Math @ Duke





.......................

.......................


Publications [#244259] of Xin Zhou

Papers Published

  1. Xin, Z, Inverse Scattering Transform for Systems with Rational Spectral Dependence, Journal of Differential Equations, vol. 115 no. 2 (1995), pp. 277-303, ISSN 0022-0396 [MR95k:34023], [doi]
    (last updated on 2017/12/12)

    Abstract:
    We characterize a class of first-order systems for which the inverse scattering problems can be formulated as matrix Riemann-Hilbert problems. For this class complete direct and inverse scattering results are obtained. © 1995 Academic Press. All rights reserved.

 

dept@math.duke.edu
ph: 919.660.2800
fax: 919.660.2821

Mathematics Department
Duke University, Box 90320
Durham, NC 27708-0320